# SDR CA130726018

- Difficulty date: July 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727243
- Aircraft time: 60,986 hours
- Engine: Pwa JT8D9A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 65178231
- Condition: Bypassing
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAXI OUT, CREW EXPERIENCED AN EXCESSIVE DROP IN HYDRAULIC PRESSURE WHILE OPERATING THE FLAPS.  THE ACFT RETURNED TO THE RAMP WHERE MAINTENANCE DISCOVERED THE ELEVATOR HYDRAULIC MODULE BYPASSING INTERNALLY.  THE MODULE WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
